# SDR DALA2022122308331

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 67,887 hours, 22,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 395-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGES ON EXTERNAL FUSELAGE SKIN BTW STA 395-418 BTW S-15LH- S-16LH.  DENT WITH GOUGES ON EXTERNAL FUSELAGE SKIN BTW STA 395-418 BTW S-15LH- S-16LH WAS REPAIRED PER B757-300 SRM.
